# SDR ABXA9701667

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOXIOUS ODOR IN FLIGHT. USED CREW O2 SYSTEM.  NO NOXIOUS ODOR NOTED.  RESERVICED O2 SYSTEM AS REQUIRED.
